# SDR C2XA95CL071

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: S2918056213000
- Condition: Rupture
- Location: Hyd Bay
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

FLT 3544 - EWR-PIT - LOST BRAKES WHILE TAXIING.  MAINTENANCE REMOVED AND REPLACED LEFT (FORWARD) BRAKE METERING VALVE HYDRAULIC LINE.  OPS AND LEAK CHECK GOOD.  RETURNED TO SERVICE.  (W)
